# SDR ARWA20021001

- Difficulty date: October 6, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 74,028 hours, 26,550 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: D5030
- Part serial: PA1061
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR  4 ENGINE FIRE WARNING ILLUMINATED IN FLIGHT.  OVERWEIGHT LANDING AT 277.0 LBS PERFORMED.   REMOVED AND REPLACED NR 4 FIRE SENSOR ON BURNED SECTION OF THE ENGINE IAW MM 26-10-1.  ALSO REWIRED FROM PL-1341 CONNECTOR TO PL- 1368, PL-1367 CONNECTOR AND REPLACED CONNECTORS PL-1368 AND PL-1367. NEEDS OPS CHECK. ACCOMPLISHED SPECIAL STRUCTURAL "A" INSPECTION IAW ARROW AIR DC-8 MM, VOLUME I, 60 SERIES PAGES 5-4-8 TO 5-4-16 NO VISUAL DEFECTS NOTED. REMOVED AND REPLACED NR 4 FIRE DETECTOR SENSOR UPPER FORWARD IAW 26-10-1.  OPS CHECKED NORMAL ON GROUND. SYSTEM ENGINE TEST NORMAL IAW MM 2-6-10.
